# SDR AWXA200700522

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 20,480 hours, 7,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN RAIL SEAT/FLOORBEAM, FR 64 TO FR 66, -Y1292.  REPLACED CABIN RAIL SEAT/FLOORBEAM, FR 64 TO FR 66, -Y1292 IAW A320 SRM 51-72-11.
